×

zbMATH — the first resource for mathematics

Some locally convex spaces of continuous vector-valued functions over a completely regular space and their duals. (English) Zbl 0317.46031

MSC:
46E40 Spaces of vector- and operator-valued functions
46A40 Ordered topological linear spaces, vector lattices
46A03 General theory of locally convex spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D. Alexandroff, Additive set-functions in abstract spaces, Rec. Math. [Mat. Sbornik] N. S. 8 (50) (1940), 307 – 348 (English, with Russian summary). · JFM 66.0218.01
[2] Witold M. Bogdanowicz, Representations of linear continuous functionals on the space \?(\?,\?) of continuous functions from compact \? into locally convex \?, Proc. Japan Acad. 42 (1966), 1122 – 1127. · Zbl 0154.39501
[3] Witold M. Bogdanowicz, An approach to the theory of integration generated by Daniell functionals and representations of linear continuous functionals, Math. Ann. 173 (1967), 34 – 52. · Zbl 0152.13503
[4] R. Creighton Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95 – 104. · Zbl 0087.31502
[5] John B. Conway, The strict topology and compactness in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75 – 78. · Zbl 0137.31503
[6] J. B. Cooper, The strict topology and spaces with mixed topologies, Proc. Amer. Math. Soc. 30 (1971), 583 – 592. · Zbl 0225.46004
[7] N. Dinculeanu, Vector measures, Hochschulbücher für Mathematik, Band 64, VEB Deutscher Verlag der Wissenschaften, Berlin, 1966. N. Dinculeanu, Vector measures, International Series of Monographs in Pure and Applied Mathematics, Vol. 95, Pergamon Press, Oxford-New York-Toronto, Ont.; VEB Deutscher Verlag der Wissenschaften, Berlin, 1967.
[8] Ivan Dobrakov, On integration in Banach spaces. I, Czechoslovak Math. J. 20(95) (1970), 511 – 536. · Zbl 0215.20103
[9] J. R. Dorroh, The localization of the strict topology via bounded sets, Proc. Amer. Math. Soc. 20 (1969), 413 – 414. · Zbl 0176.43003
[10] Edwin Hewitt, Linear functionals on spaces of continuous functions, Fund. Math. 37 (1950), 161 – 189. · Zbl 0040.06401
[11] Robin Giles, A generalization of the strict topology, Trans. Amer. Math. Soc. 161 (1971), 467 – 474. · Zbl 0204.43603
[12] A. Katsaras, Spaces of vector measures, Trans. Amer. Math. Soc. 206 (1975), 313 – 328. · Zbl 0275.46029
[13] R. B. Kirk, Locally compact, \?-compact spaces, Nederl. Akad. Wetensch. Proc. Ser. A 72=Indag. Math. 31 (1969), 333 – 344. · Zbl 0188.28003
[14] J. D. Knowles, Measures on topological spaces, Proc. London Math. Soc. (3) 17 (1967), 139 – 156. · Zbl 0154.05101
[15] G. Köthe, Topologische linear Räume. I, Die Grundlehren der math. Wissenschaften, Band 107, Springer-Verlag, Berlin, 1960; English transl., Die Grundlehren der math. Wissenschaften, Band 159, Springer-Verlag, New York, 1969. MR 24 #A411; 40 #1750. · Zbl 0093.11901
[16] Lucien LeCam, Convergence in distribution of stochastic processes, Univ. Calif. Publ. Statist. 2 (1957), 207 – 236.
[17] E. J. McShane, A Riemann-type integral that includes Lebesgue-Stieltjes, Bochner and stochastic integrals, Memoirs of the American Mathematical Society, No. 88, American Mathematical Society, Providence, R.I., 1969. · Zbl 0188.35702
[18] Anthony L. Peressini, Ordered topological vector spaces, Harper & Row, Publishers, New York-London, 1967. · Zbl 0169.14801
[19] Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. · Zbl 0141.30503
[20] F. Dennis Sentilles and Donald Curtis Taylor, Factorization in Banach algebras and the general strict topology, Trans. Amer. Math. Soc. 142 (1969), 141 – 152. · Zbl 0185.21103
[21] F. Dennis Sentilles, The strict topology on bounded sets, Pacific J. Math. 34 (1970), 529 – 540. · Zbl 0205.40901
[22] F. Dennis Sentilles, Conditions for equality of the Mackey and strict topologies, Bull. Amer. Math. Soc. 76 (1970), 107 – 112. · Zbl 0215.20201
[23] F. Dennis Sentilles, Bounded continuous functions on a completely regular space, Trans. Amer. Math. Soc. 168 (1972), 311 – 336. · Zbl 0244.46027
[24] V. S. Varadarajan, Measures on topological spaces, Mat. Sb. (N.S.) 55 (97) (1961), 35 – 100 (Russian).
[25] James Wells, Bounded continuous vector-valued functions on a locally compact space, Michigan Math. J. 12 (1965), 119 – 126. · Zbl 0163.36301
[26] A. Wiweger, Linear spaces with mixed topology, Studia Math. 20 (1961), 47 – 68. · Zbl 0097.31301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.